# SDR HNAA2013112700593

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N838EN
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 50,510 hours, 57,165 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACM FAILED AND NOISES ARE HEARD WHEN APU OR ENGINE BLEED IS SELECTED ON.
